# SDR MALA050195

- Difficulty date: January 12, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,763 hours, 27,208 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Part number: 7252456003
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR HOLD OPEN ARM ON SPR DOOR IS CRACKED AND WILL BE REPLACED IAW SRM 51-40-21.  REF EAMS WORK ORDER 211360 TASK 6501.
